# SDR QXEA200500830

- Difficulty date: April 23, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 9,469 hours, 10,240 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DESCENT THROUGH 20,000 FT, THE IAS MIS-MATCH MESSAGE DISPLAYED ON BOTH PFD'S.  CAPTAIN'S A/S INDICATED 221 KTS, FO'S INDICATED 206 KTS.  AS DESCENT CONTINUED, THE FO'S A/S INDICATION CONTINUED TO DECREASE.  ALSO, RECEIVED ELEVATOR FEEL, PITCH TRIM, SPLR OTBD AND RUD CONTROL CAUTION LIGHTS.  C/W ABNORMAL CHECKLIST, SWITCHED TO ADC1. DIVERTED TO BOI AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE DRAINED NR 2 PITOT SYSTEM IAW AMM 34-11-06.  C/W NR 2 PITOT SYSTEM LEAK IAW MTC 5341001, OPS CHECKS NORMAL.  NO PARTS REPLACED.
